# SDR EVCA202310020002

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N314AE
- Make and model: Bell 206L-4
- Aircraft serial: 52222
- Aircraft time: 9,495 hours, 25,206 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: ES611421
- Part serial: UNK
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE SMELL IN CABIN 2 MIN AFTER DEPARTING HUNTSVILLE HOSPITAL WHILE RETURNING TO BASE. AFTER LANDING DISCUSSION WITH PILOT, THEY THOUGHT IT
WAS RELATED TO AIR CONDITIONING SYSTEM.
